American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17\\\\\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 1607 found      Go to page: 1 2 3 4 5 > >>

[31] Chongying Dong and Qing Wang. Quantum dimensions and fusion rules for parafermion vertex operator algebras. Proc. Amer. Math. Soc. 144 (2016) 1483-1492.
Abstract, references, and article information   
View Article: PDF

[32] Alex Wright. From rational billiards to dynamics on moduli spaces. Bull. Amer. Math. Soc. 53 (2016) 41-56.
Abstract, references, and article information   
View Article: PDF

[33] David A. Towers. On $n$-maximal subalgebras of Lie algebras. Proc. Amer. Math. Soc. 144 (2016) 1457-1466.
Abstract, references, and article information   
View Article: PDF

[34] Chao-Ping Dong. Spin norm, pencils, and the u-small convex hull. Proc. Amer. Math. Soc. 144 (2016) 999-1013.
Abstract, references, and article information   
View Article: PDF

[35] Susumu Ariki and Euiyong Park. Representation type of finite quiver Hecke algebras of type $D^{(2)}_{\ell+1}$. Trans. Amer. Math. Soc. 368 (2016) 3211-3242.
Abstract, references, and article information   
View Article: PDF

[36] Paul Bruillard, Siu-Hung Ng, Eric C. Rowell and Zhenghan Wang. Rank-finiteness for modular categories. J. Amer. Math. Soc. 29 (2016) 857-881.
Abstract, references, and article information   
View Article: PDF

[37] Moshe Goldberg and Thomas J. Laffey. On the radius in Cayley--Dickson algebras. Proc. Amer. Math. Soc. 143 (2015) 4733-4744. MR 3391032.
Abstract, references, and article information   
View Article: PDF

[38] Daisuke Sagaki and Hiroki Shimakura. Application of a $\mathbb{Z}_{3}$-orbifold construction to the lattice vertex operator algebras associated to Niemeier lattices. Trans. Amer. Math. Soc. 368 (2016) 1621-1646.
Abstract, references, and article information   
View Article: PDF

[39] Gyula Károlyi, Alain Lascoux and S. Ole Warnaar. Constant term identities and Poincar\'e polynomials. Trans. Amer. Math. Soc. 367 (2015) 6809-6836.
Abstract, references, and article information   
View Article: PDF

[40] V. Futorny, J. T. Hartwig and E. A. Wilson. Quantum affine modules for non-twisted Affine Kac-Moody algebras. Proc. Amer. Math. Soc. 143 (2015) 5159-5171.
Abstract, references, and article information   
View Article: PDF

[41] Tommy Wuxing Cai and Richard P. Stanley. The Smith normal form of a matrix associated with Young's lattice. Proc. Amer. Math. Soc. 143 (2015) 4695-4703. MR 3391028.
Abstract, references, and article information   
View Article: PDF

[42] Nora C. Hopkins. Quadratic differential equations in the complex domain I. Trans. Amer. Math. Soc. 367 (2015) 6771-6782.
Abstract, references, and article information   
View Article: PDF

[43] Nicole Kroeger. Coisotropic subalgebras of complex semisimple Lie bialgebras. Proc. Amer. Math. Soc. 144 (2016) 473-486.
Abstract, references, and article information   
View Article: PDF

[44] Pramod N. Achar, Anthony Henderson and Simon Riche. Geometric Satake, Springer correspondence, and small representations II. Represent. Theory 19 (2015) 94-166.
Abstract, references, and article information   
View Article: PDF

[45] Stéphane Launois and César Lecoutre. A quadratic Poisson Gel'fand-Kirillov problem in prime characteristic. Trans. Amer. Math. Soc. 368 (2016) 755-785.
Abstract, references, and article information   
View Article: PDF

[46] Antonio Sartori. A diagram algebra for Soergel modules corresponding to smooth Schubert varieties. Trans. Amer. Math. Soc. 368 (2016) 889-938.
Abstract, references, and article information   
View Article: PDF

[47] Xianzu Lin. Fusion rules of Virasoro vertex operator algebras. Proc. Amer. Math. Soc. 143 (2015) 3765-3776. MR 3359568.
Abstract, references, and article information   
View Article: PDF

[48] Walter Freyn. Orthogonal symmetric affine Kac-Moody algebras. Trans. Amer. Math. Soc. 367 (2015) 7133-7159.
Abstract, references, and article information   
View Article: PDF

[49] Eliyahu Matzri. Symbol length in the Brauer group of a field. Trans. Amer. Math. Soc. 368 (2016) 413-427.
Abstract, references, and article information   
View Article: PDF

[50] Sonia Natale. Jordan-H\"older theorem for finite dimensional Hopf algebras. Proc. Amer. Math. Soc. 143 (2015) 5195-5211.
Abstract, references, and article information   
View Article: PDF

[51] Ivan Losev. Highest weight $\mathfrak{sl}_2$-categorifications II: Structure theory. Trans. Amer. Math. Soc. 367 (2015) 8383-8419.
Abstract, references, and article information   
View Article: PDF

[52] Jiafeng Lü, Xingting Wang and Guangbin Zhuang. Universal enveloping algebras of Poisson Ore extensions. Proc. Amer. Math. Soc. 143 (2015) 4633-4645. MR 3391023.
Abstract, references, and article information   
View Article: PDF

[53] Zhaobing Fan and Yiqiang Li. A geometric setting for quantum $\mathfrak{osp}(1\|2)$. Trans. Amer. Math. Soc. 367 (2015) 7895-7916.
Abstract, references, and article information   
View Article: PDF

[54] David A. Towers. Subalgebras that cover or avoid chief factors of Lie algebras. Proc. Amer. Math. Soc. 143 (2015) 3377-3385.
Abstract, references, and article information   
View Article: PDF

[55] Hsian-Yang Chen. Fusion rules among irreducible $V_{\sqrt{2}A_2}^\tau$-modules of twisted type. Proc. Amer. Math. Soc. 143 (2015) 3717-3726. MR 3359564.
Abstract, references, and article information   
View Article: PDF

[56] Eric Jespers, David Riley and Mayada Shahada. Multiplicatively collapsing and rewritable algebras. Proc. Amer. Math. Soc. 143 (2015) 4223-4236.
Abstract, references, and article information   
View Article: PDF

[57] Henry H. Kim, Kyu-Hwan Lee and Yichao Zhang. Weakly holomorphic modular forms and rank two hyperbolic Kac-Moody algebras. Trans. Amer. Math. Soc. 367 (2015) 8843-8860.
Abstract, references, and article information   
View Article: PDF

[58] Daniel Krashen and Eliyahu Matzri. Diophantine and cohomological dimensions. Proc. Amer. Math. Soc. 143 (2015) 2779-2788.
Abstract, references, and article information   
View Article: PDF

[59] Stéphane Merigon, Karl-Hermann Neeb and Gestur Ólafsson. Integrability of unitary representations on reproducing kernel spaces. Represent. Theory 19 (2015) 24-55.
Abstract, references, and article information   
View Article: PDF

[60] Thomas Creutzig and Andrew R. Linshaw. The super $\mathcal{W}_{1+\infty}$ algebra with integral central charge. Trans. Amer. Math. Soc. 367 (2015) 5521-5551.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 1607 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia